What to do for hardness and lumps after Cellulaze?
By beacher on 19 Mar 2013
I had Cellulaze almost 4 weeks ago and my legs are very hard, lumpy, and hot, and I still have significant bruising and swelling. The whole front and back of both thighs are really hard and there are lots of lumps, big and small, and still so much bruising. Saw my PS a few days ago, he said the hardness and lumps are called induration, and the swelling/bruising/heat are from inflammation. He told me to take Advil for the inflammation. He said everything looks fine, and I can stop wearing the compression garment now (but I'm still wearing it anyway). I asked about doing massage, taking arnica, continuing to wear the compression garment, etc., but he said there have been no studies to prove any of these things would aid healing. Has anyone else out there had really hard skin and lumps, and how long did it take to go away? Also, would love it if some Docs would share your opinions too.